Ghent University Academic Bibliography

Advanced

Determinant of a skew symmetric matrix: solution 2

Geert Dhaene (2001) ECONOMETRIC THEORY. 17(1). p.277-278
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
ECONOMETRIC THEORY
Econom. Theory
volume
17
issue
1
pages
277 - 278
Web of Science type
Article
Web of Science id
000166464600011
JCR category
ECONOMICS
JCR impact factor
0.589 (2001)
JCR rank
76/165 (2001)
JCR quartile
2 (2001)
ISSN
0266-4666
language
English
UGent publication?
yes
classification
A1
id
145319
handle
http://hdl.handle.net/1854/LU-145319
date created
2004-01-14 13:38:00
date last changed
2016-12-19 15:38:34
@article{145319,
  author       = {Dhaene, Geert},
  issn         = {0266-4666},
  journal      = {ECONOMETRIC THEORY},
  language     = {eng},
  number       = {1},
  pages        = {277--278},
  title        = {Determinant of a skew symmetric matrix: solution 2},
  volume       = {17},
  year         = {2001},
}

Chicago
Dhaene, Geert. 2001. “Determinant of a Skew Symmetric Matrix: Solution 2.” Econometric Theory 17 (1): 277–278.
APA
Dhaene, G. (2001). Determinant of a skew symmetric matrix: solution 2. ECONOMETRIC THEORY, 17(1), 277–278.
Vancouver
1.
Dhaene G. Determinant of a skew symmetric matrix: solution 2. ECONOMETRIC THEORY. 2001;17(1):277–8.
MLA
Dhaene, Geert. “Determinant of a Skew Symmetric Matrix: Solution 2.” ECONOMETRIC THEORY 17.1 (2001): 277–278. Print.